Nurofen Express Caplets (16) - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
ADHD as an adult
ADHD in children
Abdominal aortic aneurysm (AAA) screening
Abdominal pain
Abortion services
Absence seizures
Achilles tendinopathy
Achilles tendon rupture
See more

Filters

Clear

Price range

£
£
Search
Nurofen Express Caplets (16)
Nurofen Express Caplets (16)
Nurofen Express Caplets (16)
Nurofen Express Caplets (16)
Nurofen Express Caplets (16)

Nurofen Express Caplets (16)

Total: £3.77
Decrease
1
Increase
Warning Icon
Quantity restriction

Product information

Nurofen Express Caplets offer rapid pain relief: twice as fast as other ibuprofen-containing tablets.

They contain a form of ibuprofen that easily breaks down in the body, making it easier for the body to absorb it into the bloodstream so it can quickly get to the source of pain.

Nurofen Express Tablets can be used for migraine, headache, period pain, dental pain, backache, muscular pain, rheumatic pain, neuralgia, feverishness and flu symptoms.

Dosage instructions

This product is for short-term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

  • Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 tablets with water, up to three times a day as required. Leave at least four hours between doses.
  • Do not take more than 6 tablets in 24 hours.
  • Do not give to children under 12 years.
  • In children and adolescents between 12 and 18 years: If in children and adolescents, this medicinal product is required for more than 3 days, or if symptoms worsen, a doctor should be consulted.
  • In adults: Do not take for longer than 10 days unless your doctor tells you to.
  • If symptoms persist or the pain worsens, or if any new symptoms occur, consult your doctor or pharmacist.

Ingredients

  • Each tablet contains the active ingredient Ibuprofen 200mg (as Sodium Ibuprofen 256mg).
  • Also contains: Croscarmellose sodium, Xylitol, Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray-dried, Sucrose, Titanium dioxide (E171), Macrogol 6000 powder, and Black ink (contains shellac, iron oxide black (E172) and propylene glycol)

Important information about some of the ingredients of Nurofen Express 256mg Tablets.

  • Each tablet contains approximately 1.06 mmol of sodium. This quantity is equivalent to 24.3 mg of sodium: to be taken into consideration by patients on a sodium controlled diet.
  • This product contains sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

Warnings or restrictions

  • Do not exceed 6 tablets in 24 hours.
  • Do not give to children under 12 years.
  • If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.
  • Do not take if you have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • Do not take if you are allergic to Ibuprofen, to any of the ingredients, or to aspirin or other painkillers.
  • Do not take if you are taking other NSAID painkillers or aspirin with a daily dose above 75mg.

Speak to a pharmacist or doctor if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.

  • Speak to a pharmacist or doctor if you are a smoker.
  • Speak to a pharmacist or doctor if you are pregnant.
  • Do not exceed the stated dose.

Do NOT take Nurofen Express 256mg Tablets if you:

  • are allergic to ibuprofen or any of the other ingredients (see Section 6 of information leaflet) or to aspirin or other painkillers
  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking Ibuprofen, Aspirin or similar medicines
  • have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs)
  • have severe liver or kidney problems
  • have severe heart problems
  • are in the last 3 months of pregnancy.

Speak to your doctor before taking this medicine if you are in the first 6 months of pregnancy or if you are breastfeeding.

Check with your pharmacist or your doctor before taking this product if you:

  • have or have had asthma
  • have kidney, heart, liver or bowel problems
  • have high cholesterol, high blood pressure or previously have had a heart attack or stroke - have a history of gastrointestinal disease (such as Ulcerative colitis, Crohn's disease)
  • have systemic lupus erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders)
  • are a smoker
  • are in the first 6 months of pregnancy.
  • are on a diet restricting your salt intake.

Taking other medicines

Nurofen may affect or be affected by some other medicines.

Avoid taking this product with corticosteroid tablets, quinolone antibiotics or drugs that are prescribed, such as:

  • anti-coagulants (thin blood/prevent clotting e.g. Aspirin / Acetylsalicylic acid, Warfarin, Ticlopidine)
  • medicines to stimulate your heart (e.g, Glycosides)
  • medicines to reduce high blood pressure (ACE-inhibitors such as Captopril, beta-blockers such as Atenolol medicines, angiotensin-II receptor antagonists such as Losartan)
  • medicines to help you pass water (diuretics)
  • medicines for the temporary suppression of your immune system (e.g. Methotrexate, Ciclosporin, Tacrolimus)
  • medicines for mania or depression (e.g. Lithium or SSRIs)
  • medication for pregnancy termination (e.g. Mifepristone)
  • HIV treatment (e.g. Zidovudine)
Newsletter icon
Subscribe to our Newsletter
to get monthly notified about our latest health and wellness topics.
Subscribe